Paul Newman5 said:I wasn't jumping down your throat, and there's no need for swearing. But I'm certain blood pressure medication doesn't cause this many side effects. And I wasn't saying I don't respect your experience. Just because you've been around here for years doesn't mean I, as someone relatively new, can't have my own opinion. I have more to say, but I'm not interested in forum bickering.
That wasn't an insult, it was just a figure of speech. If I actually wanted to start swearing at you, I wouldn't have been this polite.
Nobody's telling you what to think, but you totally snapped at me over a comment that wasn't even about you, let alone directed at you. Honestly, I have no clue why you took it personally. Nobody else seems to have taken it the way you did, which probably means everyone else caught the
sarcasm and what I was actually getting at.
I could be really rude right now, but I won't. 😉
Robert Kim6 said:I'm just going to leave this here... I did some digging online, and apparently, they fall into the category of MAO inhibitors. Those can be pretty risky when you mix them with foods high in tyramine. Usually, they're only prescribed for extreme cases. Then again, if Aktivin H were that intense, it probably wouldn't be available over the counter, right?
I saw one site saying it's an SSRI and another one calling it a MAOI. Good luck figuring out which one is right. 🙄
When I picked it up today, the woman at the pharmacy didn't mention a thing except to tell me to watch out for the sun and wear some SPF if I'm heading out. I feel like she would've mentioned the food thing if it were a big deal, since that feels much more important than the sun (which isn't even that strong lately anyway).